Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 143, NWS Lubbock, TX

May 25, 20214 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 25, 2021, 9:08 PM CDT for 4 counties in Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2021, 9:08 PM CDT (02:08 UTC)
Expired
May 25, 2021, 9:48 PM CDT
In force
40 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crosby County, TX, Dickens County, TX, Garza County, TX, Kent County, TX

The radar

The Lubbock radar (KLBB), 71 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 4:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
3321 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
-3.6

Open this sounding in Storm Lab

The text

As transmitted.

640 
WUUS54 KLUB 260208
SVRLUB
TXC107-125-169-263-260300-
/O.NEW.KLUB.SV.W.0143.210526T0208Z-210526T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
908 PM CDT Tue May 25 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kent County in northwestern Texas...
  Southwestern Dickens County in northwestern Texas...
  Northeastern Garza County in northwestern Texas...
  Southeastern Crosby County in northwestern Texas...

* Until 1000 PM CDT.

* At 908 PM CDT, a severe thunderstorm was located near Kalgary, or 8
  miles southwest of White River Lake, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Spur, White River Lake and Kalgary. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3333 10120 3345 10128 3364 10099 3341 10079
TIME...MOT...LOC 0208Z 248DEG 21KT 3341 10120 

HAIL...1.00IN
WIND...60MPH
 
$$

SINCAVAGE
6 follow-up statements
835 
WWUS54 KLUB 260219
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
919 PM CDT Tue May 25 2021

TXC107-125-169-263-260300-
/O.CON.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Kent TX-Dickens TX-Garza TX-Crosby TX-
919 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN KENT...SOUTHWESTERN DICKENS...NORTHEASTERN GARZA AND
SOUTHEASTERN CROSBY COUNTIES...

At 919 PM CDT, a severe thunderstorm was located over Kalgary, or
near White River Lake, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Spur, White River Lake and Kalgary. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3334 10114 3349 10122 3364 10099 3341 10079
TIME...MOT...LOC 0219Z 248DEG 21KT 3343 10113 

HAIL...1.00IN
WIND...60MPH
 
$$

SINCAVAGE
183 
WWUS54 KLUB 260229
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
929 PM CDT Tue May 25 2021

TXC169-260239-
/O.CAN.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Garza TX-
929 PM CDT Tue May 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARZA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

LAT...LON 3340 10104 3340 10110 3352 10118 3364 10099
      3341 10079 3336 10104
TIME...MOT...LOC 0229Z 248DEG 21KT 3345 10107 

$$

TXC107-125-263-260300-
/O.CON.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Kent TX-Dickens TX-Crosby TX-
929 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN KENT...SOUTHWESTERN DICKENS AND SOUTHEASTERN CROSBY
COUNTIES...

At 929 PM CDT, a severe thunderstorm was located over White River
Lake, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spur and White River Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3340 10104 3340 10110 3352 10118 3364 10099
      3341 10079 3336 10104
TIME...MOT...LOC 0229Z 248DEG 21KT 3345 10107 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE
928 
WWUS54 KLUB 260233
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
933 PM CDT Tue May 25 2021

TXC263-260243-
/O.CAN.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Kent TX-
933 PM CDT Tue May 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KENT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

LAT...LON 3355 10114 3364 10099 3341 10079 3340 10085
      3340 10100
TIME...MOT...LOC 0233Z 248DEG 21KT 3346 10104 

$$

TXC107-125-260300-
/O.CON.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Dickens TX-Crosby TX-
933 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN DICKENS AND EAST CENTRAL CROSBY COUNTIES...

At 933 PM CDT, a severe thunderstorm was located over White River
Lake, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spur and White River Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3355 10114 3364 10099 3341 10079 3340 10085
      3340 10100
TIME...MOT...LOC 0233Z 248DEG 21KT 3346 10104 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE
234 
WWUS54 KLUB 260238
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
938 PM CDT Tue May 25 2021

TXC107-260248-
/O.CAN.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Crosby TX-
938 PM CDT Tue May 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CROSBY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

LAT...LON 3344 10104 3361 10104 3364 10099 3341 10079
      3340 10085 3340 10100
TIME...MOT...LOC 0238Z 248DEG 21KT 3347 10101 

$$

TXC125-260300-
/O.CON.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Dickens TX-
938 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN DICKENS COUNTY...

At 938 PM CDT, a severe thunderstorm was located 4 miles east of
White River Lake, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3344 10104 3361 10104 3364 10099 3341 10079
      3340 10085 3340 10100
TIME...MOT...LOC 0238Z 248DEG 21KT 3347 10101 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE
288 
WWUS54 KLUB 260242 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
942 PM CDT Tue May 25 2021

TXC125-260300-
/O.CON.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Dickens TX-
942 PM CDT Tue May 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN DICKENS COUNTY...

At 942 PM CDT, a severe thunderstorm was located 6 miles east of
White River Lake, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3364 10099 3341 10079 3340 10092 3359 10104
      3361 10104
TIME...MOT...LOC 0242Z 248DEG 21KT 3348 10098 

HAIL...1.75IN
WIND...60MPH
 
$$

SINCAVAGE
538 
WWUS54 KLUB 260248
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
948 PM CDT Tue May 25 2021

TXC125-260258-
/O.CAN.KLUB.SV.W.0143.000000T0000Z-210526T0300Z/
Dickens TX-
948 PM CDT Tue May 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DICKENS COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lubbock Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for
central Dickens County until 1030 PM CDT.

LAT...LON 3364 10099 3341 10079 3340 10092 3359 10104
      3361 10104
TIME...MOT...LOC 0246Z 248DEG 21KT 3349 10094 

$$

SINCAVAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:31 PM CDT, 37 minutes earlier.

Area forecast discussion, May 25, 8:31 PM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Lubbock TX
831 PM CDT Tue May 25 2021

.UPDATE...
Impressively rich moisture has made its way westward into the
central South Plains with WTM observations showing dewpoints in
the upper 60s and lower 70s as far west as the Littlefield and
Smyer WTM sites. Despite the moisture and very strong
instability, convection has failed to initiate on the retreating
dryline across the South Plains, likely due to weak capping and a
lack of upper support. On either side of the South Plains, deep
convection did erupt over the Texas Panhandle as well as in the
Permian Basin. The northern convection is now approaching Happy,
though it is struggling of late. The more southern activity has
made its way northeastward into the southern Rolling Plains. This
convection is much more robust, as it ingests high theta-e
supporting MLCAPEs around 4000 J/kg. Given the trends, we will
likely be dropping the Severe Thunderstorm Watch for a good chunk
of the CWA shortly, though not across the southeast zones (where
robust convection continues) and across the north, where storms
are still possible.

&&

.PREV DISCUSSION... /issued 651 PM CDT Tue May 25 2021/

AVIATION...
Biggest question mark is whether or not convection will affect
the terminals this evening. Thus far storms have failed to develop
along the dryline located just west of KLBB and KPVW, while storms
have formed further north, to the west of KAMA, and south of
Fluvanna. The ongoing storms will avoid the western terminals, but
explosive storm development could still occur over the next hour
or two in near proximity to KLBB and KPVW. Given this, we have
maintained VCTS at the beginning of the TAFs. KCDS will have a
chance of seeing storms in the area later this evening, around and
after 03Z, but confidence isn't high enough for more than a VCTS
mention. Depending how things play out tonight, there will be a
window for MVFR to IFR cigs Wednesday morning. Have hinted at
this, but not included a broken deck explicitly. Another chance
for thunderstorms will exist late Wednesday afternoon into the
evening.

PREV DISCUSSION... /issued 405 PM CDT Tue May 25 2021/

SHORT TERM...
As of 2PM the predominant area of subsidence aloft was over the
Rolling Plains and moving east with the overnight MCS currently over
east Texas. The stratiform portion of the cumulus field is rapidly
eroding with a prominent outflow boundary stretching from Vigo Park
southeast into Matador to just north of Aspermont. Another outflow
boundary earlier this morning that extended from Muleshoe to
Silverton isn't as clear on radar early this afternoon, but can
still be seen in the surface observations. Both of these boundaries
should be important through the remainder of the afternoon and
evening wrt to convective initiation and evolution. As the
dryline mixes east out of eastern New Mexico through the remainder
of the afternoon, it will first interact with a robust theta e
axis currently extending from Morton southeast to Lake Alan
Henry. The most robust initiation indicated in multiple runs of
the HRRR is expected along and just east of the dryline between
4pm-6pm just west of the I27 corridor. The earlier and more
westward that initiation occurs will decide the extent of
thunderstorm coverage on the Caprock and especially areas
surrounding Lubbock County, where there were pockets of 1-2 inches
of rainfall and localized flooding last night, especially around
Buffalo Springs Lake and east Lubbock.

Farther south along and southwest of the ThetaE axis, dewpoints are
in the mid to upper 60s with pockets of CAPE over 4000J/K
extending from the city of Lubbock down to Lake Alan Henry. With a
robust CU field in place, steep mid level lapse rates exceeding
8.5 C/km and favorable hodographs the farther southeast you go,
all severe hazards are possible where storms initiate and mature.
Eventually storms are expected to be multi-cellular but any
discrete initiation may be supercellular early in their life cycle
and capable of producing very large hail and tornadoes,
especially in the vicinity of the ThetaE axis, where as of 2pm the
Post mesonet station is 81/69 with a light southeast wind.

As convective mode eventually goes upscale later this evening,
another MCS is expected to develop over the southern Rolling Plains
into the I20 corridor by midnight. Strong wind gusts and large hail
will still be a threat as the convection pushes east-southeast out
of area by around midnight. We'll see mild temperatures overnight
with plenty of moisture in place and more favorable upper level
dynamics for strong to severe thunderstorms again tomorrow
afternoon, initiating along the dryline in vicinity of the NM/TX
state line and moving northeast through the evening hours. Most of
the forecast area is highlighted in a 'Slight Risk' by the SPC for
tomorrow, again with all severe hazards possible including tornadoes.

LONG TERM...
Active weather appears likely to stick around through the long term
period as the upper level pattern remains transient and amplified.
Early on Thursday, upper level flow will return to southwesterly as
an upper trough sweeps across the Desert Southwest. With difluence
aloft and an uptick in shear compared to past days, severe weather
appears plausible as the dryline sets up across the western and
central South Plains during the afternoon.

On Friday, flow overhead becomes more zonal as an upper trough
transits over Montana with another, deeper trough rotating through
the Great Lakes. As this occurs, a surface low moving east over the
Ohio Valley combined with the influence of a building ridge over the
Upper Midwest will send a weak backdoor front into our area from the
east on Friday. This setup bears watching, as the surface evolution
combined with ample instability and continued low level moisture
advection Friday may combine to produce a heavy rain and severe
weather threat heading into the holiday weekend.

Saturday, the upper level pattern looks to amplify yet again as
another 500 mb trough moves ashore over Southern California.
Guidance is in relatively good agreement that this trough will slow
its eastward progression over the weekend, with both the GFS and
ECMWF keeping the low lingering in the vicinity of the Four Corners
throughout the weekend. If this turns out to be correct,
southwesterly flow would be present aloft over our area for several
days. With a persistent surface ridge locked in place to our east,
southerly to southeasterly surface flow would continue to pump
moisture into the CWA, with PWATs perhaps near the the percentile
of climatological values. With the upper low lingering to our
west, a sloshing dryline scenario appears plausible this weekend,
leading to thunderstorm chances each afternoon and evening as the
dryline pushes east into the area. Certain specifics of the setup
remain uncertain, such as the magnitude of capping/inhibition and
the effects of overturning from prior convection. However,
instability and shear look to remain generally sufficient to
support severe weather each day. Next week, guidance begins to
differ on the evolution of the upper level pattern, however a
decent signal exists which points to the possibility of
southwesterly upper flow remaining in place, suggesting that
thunderstorm chances continue into the middle of next week.

In terms of practical weather, at this time it appears that this
weekend has the potential to be quite active, with thunderstorm
chances each day. While it is too early to nail down the precise
evolution of how any rain and storms evolve, it does appear that
severe weather, heavy rain, and localized flooding will make an
appearance at some point during the holiday weekend. Stay tuned as
the details evolve over the coming days. /DWK

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

23/30
Hazardous weather outlook, May 25, 11:56 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
1156 AM CDT Tue May 25 2021

TXZ021>044-261700-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
1156 AM CDT Tue May 25 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected to develop this afternoon
across the South Plains as early as 4PM. Multi-cell clusters will be
the primary mode of convection with some supercell potential
possible early in storm evolution. Storm activity will move eastward
during the late afternoon and evening hours. These storms will have
the potential to produce wind gusts up to 70 mph, hail up to two
inches in diameter, perhaps a tornado, and localized flooding due to
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

From Wednesday through Saturday, thunderstorms will be possible
every afternoon and evening capable of producing severe weather and
flooding.

Higher thunderstorm chances will return for the beginning of next
week and continue through at least the middle of the week. Severe
weather and flash flooding will be possible with any storm that
forms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:33 PM CDTSevere Thunderstorm WarningLUBGarza, Kent57 min
May 25, 8:02 PM CDTSevere Thunderstorm WarningLUBKent58 min
May 25, 8:13 PM CDTAreal Flood AdvisoryLUBKent59 min
May 25, 8:44 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall61 min
May 25, 9:22 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall20 min
May 25, 9:24 PM CDTSevere Thunderstorm WarningLUBStonewall36 min
May 25, 9:27 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens63 min
May 25, 10:31 PM CDTSpecial Weather StatementLUBKing29 min
May 25, 10:33 PM CDTSpecial Weather StatementLUBMotley27 min
May 25, 10:48 PM CDTSpecial Weather StatementLUBCottle57 min
May 25, 11:43 PM CDTSpecial Weather StatementLUBHall32 min
May 26, 5:56 PM CDTSevere Thunderstorm WarningLUBCastro, Lamb, Swisher64 min
May 26, 6:17 PM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Floyd, Hale, Lamb, Swisher58 min
May 26, 6:34 PM CDTAreal Flood AdvisoryLUBCastro, Hale, Lamb, Swisher86 min
May 26, 6:42 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.